# SDR AALA970270

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM OF CUSP, AROUND G-1 GALLEY DRAIN PAN CONNECTION.  INSTALLED BONDED DOUBLER REPAIR PER SRM 53-01, FIG 4, SHEET 3.  (M)
